# SDR FDEA202410051423

- Difficulty date: October 5, 2024
- Submitted: October 7, 2024
- Operation: Air carrier
- Aircraft: N618FE
- Make and model: Doug MD-11F
- Aircraft serial: 48754
- Aircraft time: 84,860 hours, 20,728 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Stiffener
- Part number: ARB29188
- Condition: Cracked
- Location: Zone 600 Le
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING - FIXED LEADING EDGE LOWER STIFFENER AT STATION XOS 542 FOUND CRACK   ABOUT 1" INCH. CRACKED STIFFENER AT RIGHT WING - FIXED LEADING EDGE LOWER STATION XOS 542 REMOVED   AS PER MD-11 SRM 51-31-01-0G. STIFFENER FABRICATED AS PER DOUGLAS DRAWING: ARB2918   REVISION G AND INSTALLED AS PER MD-11 SRM 51-31-01-0G. REPAIR CLASSIFIED AS MAJOR PER   GMM 6-2-100.
